# SDR 2011F00038

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: General aviation
- Aircraft: N811FL
- Make and model: Cessna 208B
- Aircraft serial: 208B0813
- Aircraft time: 9,606 hours, 9,777 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,547 hours, 9,719 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2211 · Autopilot Computer
- Part: Capacitor
- Condition: Burned
- Location: A/P Computer
- Part time: 7,596 hours
- Component: Computer
- Component part number: 065004215
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED, PILOT SMELLED ELECTRICAL ODOR/FUMES.  PILOT SAW SMOKE COMING FROM AUTOPILOT ENGAGE BUTTON.  PILOT PULLED AND SECURED AUTOPILOT CIRCUIT BREAKER, SMOKE CLEARED IMMEDIATELY.  AN INTERNAL INVESTIGATION OF THE AUTOPILOT COMPUTER REVEALED A BURNED CAPACITOR.
